# SDR A6WA200840296

- Difficulty date: April 2, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT WING, AFT OF LANDING EDGE AT WS 343, BTWN ACCESS PANEL 603 LZ AND 630 KZ.  (K)  RT WING L/E ON THE REAR SIDE AT WEB FABRICATED IAW SRM 51-24-16.  RT WING L/E ON THE REAR SIDE AT WS 343 WEB INSTALLED IAW SRM 51-42-13.  (A)
